It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-13-2012, 10:21 AM   #1
Newbie
(female)
 
Join Date: Oct 2012
Location: Racine WI
Posts: 2
snappyweather HB User
Back pain after 1st infusion

HI
I have just had my first infusion. My anemia is due to gastric bypass. The next day I got into my car to drive and had significant lower back pain. The second day it was worse. Today is the third day and I have not had to get into car yet. Any body else have these symptoms?

Snappyweather

 
Reply With Quote
Old 10-16-2012, 03:48 PM   #2
Newbie
(female)
 
Join Date: Oct 2012
Location: Uae
Posts: 2
Charmedkeeper HB User
Re: Back pain after 1st infusion

see your doctor. You may be having some reactions.

 
Reply With Quote
Sponsors Lightbulb
   
Old 10-17-2012, 12:54 AM   #3
Veteran
(female)
 
Join Date: May 2012
Location: Eugene, Oregon
Posts: 427
Heatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB User
Re: Back pain after 1st infusion

Quote:
Originally Posted by snappyweather View Post
HI
I have just had my first infusion. My anemia is due to gastric bypass. The next day I got into my car to drive and had significant lower back pain. The second day it was worse. Today is the third day and I have not had to get into car yet. Any body else have these symptoms?

Snappyweather
A lot of posters here have reported having back pain, hip pain, leg pain, joint pain, etc. As charmed said though, better safe then sorry, give your Dr. a call and make sure you are not having a reaction!

 
Reply With Quote
Old 10-17-2012, 05:13 PM   #4
Newbie
(female)
 
Join Date: Oct 2012
Location: Racine WI
Posts: 2
snappyweather HB User
Re: Back pain after 1st infusion

Hi

I did call my Doctor, and he said it was a reaction and to use Tylenol and IF I started to have Nausea or Fevers to call him back. OR if the back pain contiinued more than a few days.

Well It only last 3 days using Tylenol.

Thank Goodness and Thank you for your replys

Snappyweather

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Had my first iron infusion and extremely fatigued geogal Anemia 22 10-30-2013 02:36 PM
Has any had the iron infusion not work? GypsyZale Anemia 5 07-16-2010 10:14 AM
Have had 4 Venofer infusions- horrible pain in legs and feet? fishinpanic Anemia 4 04-19-2010 11:35 AM
Is lower back pain and hip pain a side effect of Iron Infusion? DianaRo42 Anemia 8 02-03-2010 09:12 AM
Iron infusion causing sharp back pain. Anyone? Calisparrow Anemia 1 08-29-2009 08:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!